MathSciNet Relay Station
MathSciNet bibliographic data
MR1992789 (2004f:11151) 11Y55 (05-00 11-00 11B83)
Sloane, N. J. A. The on-line encyclopedia of integer sequences. Notices Amer. Math. Soc. 50 (2003), no. 8, 912–915.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement